My cycle paused
- 09-14-2005, 12:28 PM
My cycle paused
Well I have had to take a few days off from my current cycle; if I start again depends on how I feel and the responses here.
My cycle was an Emax/ MAXlmg/ Trimax with all the support goodies. The first week went fine other then some very bloated gas. This always came after I drank my protein shake. Every time. So I cut out the number and added some more whole foods to replace. This worked out fairly well. Next I noticed that when I took Ephedrine 25mgs split, I would get this headache. So I dropped the Ephedrine and it went away.
During the second week I upped the dosage of e-max to 30mgs. So at this point I was taking Trimax 2 pills, 50 mgs MaxLmg, and 30mgs Emax. Soon I started to have this really bad dull ache that affected my lower trunk by about 75%. From my back through my pelvis. This lasted until today when I stopped both E-max and MaxLMg. I even tried to take just one pill of each and it came back. What’s really weird is that it really would hit me at night. Strange.
So as of right now I am going to take a few days off both pills, to see if my back really is better. If it is then I will start at just using the e-max at 10mgs. And if that works then 20mgs. I decided on this because maxlmg affects me weird (at least I think it that). I was sorta down on myself the entire cycle. I felt like crap and I didn’t what to work out at all. My GF had to drag my out the door and threaten me to get me to go. Not like me at all.
So what do you guys think?
- 09-14-2005, 12:34 PM
good luck LCS. See how it goes without the MAX. I really didn't react well to it myself, whereas the ergo is a favorite. Hope you are feeling better.
- 09-14-2005, 12:45 PM
Yea good luck... Just a thought, perhaps you have a bit of a lactose intolerance problem? Try switching to an isolate?
09-15-2005, 10:35 PM
I stopped using Emax and Maxlmg on Tues morning. But my lower back still gets tight. It's fine when I wake up, but the later in the day it gets the more it gets tight. Any ideas?
09-15-2005, 10:43 PM
Are you getting potassium? A banana or two a day would probably help... and it wouldn't hurt to spoon back 10-15 grams of taurine while your at it.
09-16-2005, 12:14 AM
Yeah I am taking potasium pills and bananas. No Taurine though. Why do you think it doesn't bother me earlier in the day, bujt hits me more at night?
Similar Forum Threads
- By CROWLER in forum Cycle InfoReplies: 2Last Post: 01-29-2003, 02:20 PM
- By Manteca in forum Cycle InfoReplies: 20Last Post: 12-20-2002, 06:56 PM
- By BIGPOPPAPUMP in forum AnabolicsReplies: 2Last Post: 12-20-2002, 06:34 PM
- By Blindfaith in forum AnabolicsReplies: 4Last Post: 12-12-2002, 01:59 AM
- By shady in forum Cycle InfoReplies: 9Last Post: 12-03-2002, 05:22 PM